DILI from anti-TB treatment

The aim of the project was to describe drug-induced liver injury (DILI) secondary to anti-tuberculous treatment (ATT). We identified consecutive patients who developed DILI whilst on treatment for active TB; patients with active TB without DILI were selected as controls. There were 105 (6.9%) cases of ATT-associated DILI amongst 1529 patients diagnosed with active TB between April 2010 and May 2014. Risk factors for DILI were: low patient weight, HIV-1 co-infection, higher baseline ALP, and alcohol intake. Only 25.7% of patients had British or American Thoracic Society defined criteria for liver test (LT) monitoring. Half (53%) of the cases occurred within two weeks of starting ATT and 87.6% occurred within 8 weeks. Five (4.8%) of seven deaths were attributable to DILI.

Creator(s) Simon Collin
Publication date 14 Mar 2017
Language eng
Publisher University of Bristol
Licence Non-Commercial Government License for public sector information
DOI 10.5523/bris.1vdt21e4mhxxd27hso89cqmhhh
Complete download (zip) http://data.bris.ac.uk/datasets/1vdt21e4mhxxd27hso89cqmhhh/1vdt21e4mhxxd27hso89cqmhhh.zip
Citation Simon Collin (2017): DILI from anti-TB treatment. https://doi.org/10.5523/bris.1vdt21e4mhxxd27hso89cqmhhh
Total size 28.7 KiB

Data Resources